# SDR ASAA2023021641966

- Difficulty date: February 16, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 27,947 hours, 8,739 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #1 DOES NOT TRANSMIT RECEIVES OK SELCAL OK. GROUNDED - YES.  REF B737-900 FIM 23-11 TASK 805, PERFORMED INITIAL EVALUATION. OPS NORMAL.
